


default search action
"Constructing multidimensional periodic continued fractions in the sense of ..."
O. N. Karpenkov (2009)
- O. N. Karpenkov:
Constructing multidimensional periodic continued fractions in the sense of Klein. Math. Comput. 78(267): 1687-1711 (2009)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.